# SDR USAA050370

- Difficulty date: March 12, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED 3 INCH LONG BY .05 INCH WIDE BY .10 INCH DEEP AND 1 INCH LONG BY .05 INCH WIDE BY .092, RBL 88.5 AND BS 611-644.  FABRICATED NEW SEAT TRACK PER SRM 53-00-52 FIG 203.  (M)
